# SDR UPS201955

- Difficulty date: January 9, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N938UP
- Make and model: Boeing 727173C
- Aircraft serial: 19506
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Crack
- Location: Bs 1226
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN 'D' CHECK, MAINTENANCE REPORTED CRACK IN WEB AT BS 1226 WL 188 RBL 21.  INSTALLED REPAIR IAW SRM 51-10-2, 51-20-4, 51-30-2, 51-40-2 AND 51-20-151.
